Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 43, NWS Dodge City, KS

May 7, 2006Barber County, Kiowa County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2006, 10:43 PM CDT for Barber County, Kiowa County, Pratt County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2006, 10:43 PM CDT (03:43 UTC)
Expired
May 7, 2006, 11:30 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Barber County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 11:00 PM CDTHAIL 16 N Sun City, KSSIGNIFICANT WHEAT DAMAGE REPORTED IN THIS AREA.
May 7, 11:03 PM CDTHAIL 1W Coats, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 080344
SVRDDC
KSC007-097-151-080430-
/O.NEW.KDDC.SV.W.0043.060508T0343Z-060508T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 PM CDT SUN MAY 7 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS.
  EASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1130 PM CDT

* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 65 MPH.  THIS STORM WAS LOCATED ALONG
  A LINE FROM BELVIDERE TO HAVILAND...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHWESTERN BARBER COUNTY...
  RURAL RESIDENCES OF EASTERN KIOWA COUNTY...
  RURAL RESIDENCES OF SOUTHERN PRATT COUNTY...
  CROFT...
  SUN CITY...
  COATS...
  LAKE CITY...
  SAWYER...

THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 120 AND 148.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856

$$

UMSCHEID
3 follow-up statements
000 
WWUS53 KDDC 080400
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1100 PM CDT SUN MAY 7 2006

KSC007-097-151-080430-
/O.CON.KDDC.SV.W.0043.000000T0000Z-060508T0430Z/
PRATT KS-KIOWA KS-BARBER KS-
1100 PM CDT SUN MAY 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN BARBER...EASTERN KIOWA AND SOUTHERN PRATT
COUNTIES...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THE MOST 
DANGEROUS PORTION OF THIS STORM WAS LOCATED NEAR COATS...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
CITY...PRATT AND SAWYER

THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 120 AND 148.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHWEST KANSAS.

LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856

$$

UMSCHEID
000 
WWUS53 KDDC 080411
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1110 PM CDT SUN MAY 7 2006

KSC007-097-151-080430-
/O.CON.KDDC.SV.W.0043.000000T0000Z-060508T0430Z/
PRATT KS-KIOWA KS-BARBER KS-
1110 PM CDT SUN MAY 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN BARBER...EASTERN KIOWA AND SOUTHERN PRATT
COUNTIES...

AT 1106 PM CDT...TRAINED WEATHER SPOTTERS REPORTED AND DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH.  THE MOST DANGEROUS
PORTION OF THIS STORM WAS LOCATED 5 MILES EAST OF COATS...MOVING 
EAST AT 40 MPH.

AT 1055 PM CDT...QUARTER SIZE HAIL WAS REPORTED BY A TRAINED SPOTTER
IN HAVILAND.

AT 1103 PM CDT...QUARTER SIZE HAIL WAS REPORTED BY LAW ENFORCEMENT
3 MILES WEST OF COATS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAWYER

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHWEST KANSAS.

LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856

$$

UMSCHEID
000 
WWUS53 KDDC 080427
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT SUN MAY 7 2006

KSC007-097-151-080435-
/O.EXP.KDDC.SV.W.0043.000000T0000Z-060508T0430Z/
PRATT KS-KIOWA KS-BARBER KS-
1125 PM CDT SUN MAY 7 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARBER...EASTERN
KIOWA AND SOUTHERN PRATT COUNTIES EXPIRES AT 1130 PM CDT...

THE STORM HAS MOVED OUT OF THE WARNED AREA AND NO LONGER 
APPEARS TO POSE A THREAT TO LIFE OR PROPERTY.

STRONG GUSTY WINDS TO 55 MPH AND SMALL HAIL WILL BE POSSIBLE THROUGH 1145
PM CDT IN SOUTHEASTERN PRATT AND NORTHERN BARBER COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHWEST KANSAS.

LAT...LON 3770 9909 3741 9913 3728 9869 3770 9856

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:32 PM CDT, 8 hours 11 minutes earlier.

Area forecast discussion, May 7, 2:32 PM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
232 PM CDT SUN MAY 7 2006

.DISCUSSION...

DAYS 1-2...

THE CHANCE FOR THUNDERSTORMS TONIGHT AND TOMORROW NIGHT WILL BE
THE MAIN FORECAST CONCERN FOR THE SHORT TERM.

12Z UPPER AIR MAPS SHOWED A SHORTWAVE TROUGH OVER THE NORTHERN AND
CENTRAL ROCKIES, AND THE LATEST WV LOOP HAS THIS FEATURE STARTING
TO MOVE TOWARDS THE WESTERN PLAINS. THUNDERSTORMS HAVE ALREADY
FIRED ALONG A BOUNDARY IN NW KS, ALTHOUGH WEAK WINDS HAVE KEPT
THEM BELOW SEVERE LIMITS. LATEST SHORT FUSE COMPOSITE HAS CAPE OF
1200-1500 J/KG IN EASTERN CO AND FAR WESTERN KS, WITH THE 0-2.5 KM
LAPSE RATES ABOVE 9 C/KM NEAR GLD. SOME TOWERING CU STARTING TO
DEVELOP WEST OF KSPD, NEAR THE WEAK DRYLINE AND EDGE OF THE CAP.
LOW LEVEL DEWPOINTS ARE ONLY AROUND 50, AND SHEAR IS NOT THAT
IMPRESSIVE. HOWEVER, WITH THE DECENT COLD POOL COMING OUT AND WITH
OUR WESTERN COUNTIES SEEING A BIT OF SUN, INSTABILITIES SHOULD GET
FAIRLY DECENT. THINK THAT STORMS FIRING ALONG THE HIGH TERRAIN
WILL MOVE INTO OUR WEST THIS EVENING. SEVERE POTENTIAL WILL BE
RATHER MARGINAL, BUT SOME HAIL REPORTS ARE NOT OUT OF THE
QUESTION. THE SHORTWAVE WILL CONTINUE TO EJECT OUT TONIGHT, AND
EVEN MODEL SOUNDINGS AROUND DDC WHERE CLOUDS HAVE HUNG AROUND ALL
DAY SHOW SOME ELEVATED INSTABILITY. THE STORMS SHOULD MOVE EAST AS
THE SHORTWAVE MOVES THROUGH, SO KEPT HIGH CHANCE POPS FOR MOST OF
THE CWA THROUGH LATE TONIGHT.

TOMORROW, THE SFC TROUGH WILL CONTINUE OVER THE WESTERN PLAINS,
SHIFTING SLIGHTLY TO THE EAST AND ALLOWING THE DRYLINE TO MOVE
INTO WESTERN KANSAS. SFC CONVERGENCE ALONG THE DRYLINE IS NOT THAT
IMPRESSIVE AT THIS POINT, BUT THERE IS SOME DECENT DIVERGENCE
ALOFT. THINK THAT SOME ISOLATED TO WIDELY SCATTERED STORMS COULD
POSSIBLY GET GOING ALONG THE DRYLINE MAINLY EAST OF DDC BY LATE
AFTERNOON. LOW LEVEL MOISTURE WILL STILL BE AROUND LOW TO MID 50S,
BUT LAPSE RATES WILL BE STEEP AND HAIL AGAIN WILL NOT BE OUT OF
THE QUESTION. A COLD FRONT SHOULD START TO MOVE THROUGH MONDAY
NIGHT, ALLOWING THE CHANCE FOR STORMS TO CONTINUE MAINLY IN OUR
EAST WHERE THE MOISTURE WILL BE. THE GOING GRIDS REFLECTED THIS
WELL AND ONLY MADE MINOR TWEAKS.

BY TUESDAY, THE COLD FRONT SHOULD BE THROUGH THE CWA. THE NAM HAS
STORMS REFIRING ALONG THE BOUNDARY BY AFTERNOON, BUT AT THIS TIME
THINK THAT MOST OF THIS ACTIVITY SHOULD BE TO OUR SOUTH.

AS FOR TEMPERATURES, CLOUDS AND SOUTHERLY FLOW WILL KEEP LOWS FROM
FALLING OFF TOO MUCH, SO CONTINUED WITH READINGS IN THE 50S.
TOMORROW SHOULD BE MUCH WARMER WITH SOUTHWESTERLY WINDS IN THE
WEST AND 850MB TEMPS RETURNING TO THE UPPER TEENS AND LOW 20S C.
KEPT HIGHS IN THE 80S IN THE WEST, WHILE THE EAST WILL BE A TAD
BIT COOLER WITH MORE MOISTURE AND SOME CLOUD COVER HANGING AROUND
IN THE MORNING. LOWS MONDAY NIGHT WILL BE SOMEWHAT COOLER WITH THE
FRONT COMING DOWN, AND HIGHS ON TUESDAY BEHIND THE FRONT WILL BE
ONLY AROUND 70 WITH UPSLOPE WINDS. IF THERE IS MORE CLOUDS THAN
EXPECTED HIGHS COULD BE EVEN COOLER, BUT WILL JUST KEEP AN EYE ON
IT FOR NOW.

DAYS 3-7...

EXTENDED MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH ABOUT 144
HOURS. BEYOND THAT THERE ARE SOME DIFFERENCES IN THE HANDLING OF
MINORS IN THE FLOW AND REALLY HAVE NOT A GREAT DEAL OF FAITH IN ANY
OF THEIR SOLUTIONS. STILL PREFER THE GFS FOR NOW AS IT BUCKLES THE
CROSS PACIFIC UPPER JET MORE THAN THE OTHER MODELS. I EXPECT THIS TO
VERIFY BASED ON OLR HOVMOLLERS FROM THE CDC WEBSITE THAT SHOW A LARGE
AREA OF PERSISTENT TROPICAL CONVECTION NEAR THE EQUATOR AND ABOUT
160E SUPPORTING A BIT HIGHER AMPLITUDE PATTERN THAN THAT SHOWN BY
THE ECMWF. OF COURSE ANYTHING OF HIGHER RESOLUTION IN THE TIME FRAME
OF NEXT WEEKEND WILL FALL WITHIN THE NOISE SIGNAL OF THE MODEL.
OVERALL DIDNT CHANGE MUCH IN THE GRIDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  54  80  52  71 /  50  20  20   0
GCK  52  81  50  70 /  40  10  10   0
EHA  52  82  50  73 /  40  10  10  20
LBL  53  81  51  73 /  40  10  10   0
HYS  53  79  51  69 /  50  20  30   0
P28  55  78  56  75 /  50  30  30   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN26/08
Hazardous weather outlook, May 7, 1:13 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK   ....CORRECTED SPOTTERS INFO STATEMENT...
NATIONAL WEATHER SERVICE DODGE CITY KS
113 PM CDT SUN MAY 7 2006

KSZ030-031-043>046-061>066-074>081-084>090-081100-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
113 PM CDT (1213 PM MDT) SUN MAY 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

BY 100 PM CDT (1200 PM MDT) DECREASING CLOUDINESS ACROSS EAST
COLORADO INTO FAR SOUTHWEST KANSAS WAS ALLOWING TEMPERATURES TO
WARM. THE LOW LEVEL AIR IN THIS AREA IS FAIRLY HUMID SO INSTABILITY
CONTINUES TO INCREASE. CONVECTIVE AVAILABLE POTENTIAL ENERGY IS
REACHING VALUES OVER 1500 J/KG. SOUNDINGS INDICATE THAT
TEMPERATURES AROUND 72 DEGREES WITH DEWPOINTS AROUND 50 DEGREES
WILL PRODUCE CONVECTION ALONG A DEVELOPING DRY LINE IN FAR EAST
COLORADO THAT WOULD SUBSEQUENTLY MOVE INTO WESTERN KANSAS. INITIAL
STORMS HAD ALREADY DEVELOPED IN FAR NORTHWEST KANSAS.

VERTICAL WIND PROFILES INDICATE THAT IF STORMS DEVELOP ALONG THE
KANSAS COLORADO BORDER...A FEW OF THEM COULD BECOME SEVERE AND
PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR MUCH OF SOUTHWEST KANSAS THIS
EVENING.

JOHNSON

In the hours before

Local storm report, May 7, 9:12 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
912 PM CDT SUN MAY 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             GARDEN CITY             37.98N 100.86W
05/07/2006  M0.88 INCH       FINNEY             KS   CO-OP OBSERVER

0744 PM     HAIL             5 NNW GARDEN CITY       38.04N 100.90W
05/07/2006  M1.25 INCH       FINNEY             KS   PUBLIC

0745 PM     HAIL             GARDEN CITY             37.98N 100.86W
05/07/2006  M1.00 INCH       FINNEY             KS   CO-OP OBSERVER

            LASTED FOR 20 MINUTES.

0800 PM     HAIL             4 S GARDEN CITY         37.92N 100.86W
05/07/2006  M1.75 INCH       FINNEY             KS   TRAINED SPOTTER

0840 PM     TORNADO          8 S PLYMELL             37.69N 100.87W
05/07/2006                   HASKELL            KS   STORM CHASER

            REPORTED LARGE TORNADO LASTED FOR ABOUT 10 MINUTES.

&&

06
Local storm report, May 7, 9:26 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT SUN MAY 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             7 N COPELAND            37.64N 100.63W
05/07/2006  E0.88 INCH       GRAY               KS   STORM CHASER

&&

BURKE
Local storm report, May 7, 10:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1001 PM CDT SUN MAY 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             1 NE GARDEN CITY        37.99N 100.85W
05/07/2006  E1.25 INCH       FINNEY             KS   TRAINED SPOTTER

            RETIRED NWS EMPLOYEE

&&

BURKE
Special weather statement, May 7, 10:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1002 PM CDT SUN MAY 7 2006

KSZ078-080-088-080345-
CLARK-FORD-KIOWA-
1002 PM CDT SUN MAY 7 2006

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK...
SOUTHEASTERN FORD AND WESTERN KIOWA COUNTIES...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR BLOOM TO 6 MILES NORTHWEST OF
BUCKLIN TO 12 MILES NORTHWEST OF MULLINVILLE...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS
STORM.  STAY TUNED TO WEATHER RADIO OR OTHER SOURCES OF SEVERE
WEATHER INFORMATION SHOULD ANY WARNINGS BE ISSUED.

LAT...LON 3769 9954 3751 9981 3725 9968 3766 9909

UMSCHEID
Local storm report, May 7, 10:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1021 PM CDT SUN MAY 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             MULLINVILLE             37.59N 99.47W
05/07/2006  M1.00 INCH       KIOWA              KS   CO-OP OBSERVER

&&

06
Local storm report, May 7, 10:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT SUN MAY 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             SE MULLINVILLE          37.59N 99.47W
05/07/2006  E0.88 INCH       KIOWA              KS   PUBLIC

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:00 PM CDTTornado WarningDDCFinney45 min
May 7, 7:41 PM CDTTornado WarningDDCFinney49 min
May 7, 8:18 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell42 min
May 7, 8:30 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell45 min
May 7, 8:42 PM CDTTornado WarningDDCHaskell37 min
May 7, 9:03 PM CDTSpecial Weather StatementDDCFord, Gray42 min
May 7, 10:02 PM CDTSpecial Weather StatementDDCKiowa43 min
May 7, 10:18 PM CDTSevere Thunderstorm WarningDDCKiowa30 min
May 8, 6:56 PM CDTSevere Thunderstorm WarningDDCTrego49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.